A Study on Permanent of L-R Hexagonal Fuzzy Number Matrices
Journal Title: Earthline Journal of Mathematical Sciences - Year 2019, Vol 2, Issue 1
Abstract
In this paper, it is shown that a number of properties of permanent of both square and non-square matrices present under fuzzy environment. We establish the basic formulas of determinant and permanent of matrices which contains the new properties to compare the both notions. We investigate the permanent of square L-R hexagonal fuzzy matrix (L-R HFM) using in different ways from partial derivatives. The notions of permanent of non-square L-R hexagonal fuzzy matrix are defined. Moreover, we derive some of the standard properties and constant matrix with the aid of above notion.
Authors and Affiliations
D. Stephen Dinagar, U. Hari Narayanan
The Number of Conjugacy Classes and Irreducible Characters in a Finite Group
In this paper, number of conjugacy classes and irreducible characters in a non-abelian group of order $2^6$ are investigated using cycle pattern of elements. Through the exploits of commutator and representation of elem...
Some New Kulli-Basava Topological Indices
Recently, Kulli-Basava indices were introduced and studied their mathematical and chemical properties which have good response with mean isomer degeneracy. In this paper, we introduce the modified first and second Kulli-...
Exact Solutions for (2+1)-dimensional Nonlinear Schrödinger Equation Based on Modified Extended tanh Method
In this paper, modified extended tanh method is used to construct more general exact solutions of a (2+1)-dimensional nonlinear Schrödinger equation. With the aid of Maple and Matlab software, we obtain exact explicit ki...
A Study on Permanent of L-R Hexagonal Fuzzy Number Matrices
In this paper, it is shown that a number of properties of permanent of both square and non-square matrices present under fuzzy environment. We establish the basic formulas of determinant and permanent of matrices which c...
Variational Iteration Method for the Solution of Differential Equation of Motion of the Mathematical Pendulum and Duffing-Harmonic Oscillator
In this work, the differential equation of motion of the undamped mathematical pendulum and Duffing-harmonic oscillator are discussed by using the variational iteration method. Additionally, common problems of pendulum a...